advertisement
Question
Posted by: Anonymous | 2009/04/29

iregular bleeding

HAVENT BLED FOR TWO YEARS ON NUR ISTERATE SUDDENLLY NOW BLEEDING FOR SIX DAYS WITH TERRIBLE LOWER BACKPAINS. PLS IS THIS NORMAL

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be related to the Nuristerate, but there could be another problem. You should see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement